The Annals of Mathematical Statistics

Review: Samuel S. Wilks, Mathematical Statistics

D. R. Cox

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1473-1476.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704384

Digital Object Identifier
doi:10.1214/aoms/1177704384

JSTOR
links.jstor.org

Citation

Cox, D. R. Review: Samuel S. Wilks, Mathematical Statistics. Ann. Math. Statist. 33 (1962), no. 4, 1473--1476. doi:10.1214/aoms/1177704384. https://projecteuclid.org/euclid.aoms/1177704384


Export citation